On the average of inversion of Dirichlet’s -functions
Compositio Mathematica, Tome 84 (1992) no. 1, pp. 53-57
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__84_1_53_0,
author = {Wenpeng, Zhang},
title = {On the average of inversion of {Dirichlet{\textquoteright}s} $L$-functions},
journal = {Compositio Mathematica},
pages = {53--57},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {84},
number = {1},
mrnumber = {1183562},
zbl = {0753.11029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__84_1_53_0/}
}
Wenpeng, Zhang. On the average of inversion of Dirichlet’s $L$-functions. Compositio Mathematica, Tome 84 (1992) no. 1, pp. 53-57. http://geodesic.mathdoc.fr/item/CM_1992__84_1_53_0/